Closed transverse ( p , p ) -forms on compact complex manifolds

Lucia Alessandrini; Marco Andreatta

Compositio Mathematica (1987)

  • Volume: 61, Issue: 2, page 181-200
  • ISSN: 0010-437X

How to cite


Alessandrini, Lucia, and Andreatta, Marco. "Closed transverse $(p, p)$-forms on compact complex manifolds." Compositio Mathematica 61.2 (1987): 181-200. <>.

author = {Alessandrini, Lucia, Andreatta, Marco},
journal = {Compositio Mathematica},
keywords = {holomorphic immersions; p-Kähler manifolds; currents; holomorphic submersions},
language = {eng},
number = {2},
pages = {181-200},
publisher = {Martinus Nijhoff Publishers},
title = {Closed transverse $(p, p)$-forms on compact complex manifolds},
url = {},
volume = {61},
year = {1987},

AU - Alessandrini, Lucia
AU - Andreatta, Marco
TI - Closed transverse $(p, p)$-forms on compact complex manifolds
JO - Compositio Mathematica
PY - 1987
PB - Martinus Nijhoff Publishers
VL - 61
IS - 2
SP - 181
EP - 200
LA - eng
KW - holomorphic immersions; p-Kähler manifolds; currents; holomorphic submersions
UR -
ER -


  1. Alessandrini, L. and Andreatta, M.: A resolution of the sheaf of germs of real pluriharmonic functions. Proceedings of the International Conference on Algebraic Geometry, Berlin, November 13-19, 1985. Teubner Texte Zur Mathematik, 93, (1986). Zbl0617.31005MR922896
  2. Alessandrini, L. and Andreatta, M.: On complex solvmanifolds and affine structures. Annali di Matematica pura e applicata Serie IV, vol. CXLIIFirenze (1985). Zbl0588.32039MR839044
  3. Alessandrini, L. and Andreatta, M.: On the cohomology of a nilmanifold. To appear. Zbl0617.31005
  4. Barth, W. and Otte, M.: Über fast uniforme Untergruppen komplexer Liegruppen und auflösbare komplexer Mannigfaltigkeiten. Comm. Math. Helv.44 (1969) 269-281. Zbl0172.37804MR253382
  5. Gauduchon, P.: Fibrés Hermitiens à endomorphisme de Ricci non négatif. Bull. Soc. Math. France105 (1977) 113-140. Zbl0382.53045MR486672
  6. Goldberg, S.: Curvature and homology. London Academic PressNew York (1962). Zbl0105.15601MR139098
  7. Harvey, R.: Holomorphic chains and their boundaries. Proc. Symp. Pure Math., 30 Part I AMSProvidence R.I. (1977) 309-382. Zbl0374.32002MR447619
  8. Harvey, R. and Lawson, H.B.: An intrinsic characterization of Kähler manifolds. Inv. Math.74 (1983) 169-198. Zbl0553.32008MR723213
  9. Michelson, M.L.: On the existence of special metrics in complex geometry. Acta Math.143 (1983) 261-295. Zbl0531.53053MR688351
  10. Schäfer, H.H.: Topological vector spacesSpringer, Berlin-Heidelberg-New York (1971). Zbl0217.16002MR342978
  11. Sullivan, D.: Cycles for the dynamical study of foliated manifolds and complex manifolds. Inv. Math.36 (1976) 225-255. Zbl0335.57015MR433464
  12. Wang, H.C.: Complex parallelisable manifolds. Proc. AMS5 (1954) 771-776. Zbl0056.15403MR74064

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.